Inclusion properties of the homogeneous Herz-Morrey

Rahman, Hairur (2020) Inclusion properties of the homogeneous Herz-Morrey. Cauchy: Jurnal Matematika Murni dan Aplikasi, 6 (3). pp. 117-121. ISSN 2477-3344

7165.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (563kB) | Preview


In this paper, we have discussed the inclusion properties of the homogeneous Herz-Morrey spaces and the homogeneous weak homogeneous spaces. We also studied the inclusion relation between those spaces.

Item Type: Journal Article
Keywords: Homogeneous Herz-Morrey spaces; homogeneous weak Herz-Morrey spaces; inclusion properties.
Subjects: 01 MATHEMATICAL SCIENCES > 0101 Pure Mathematics > 010108 Operator Algebras and Functional Analysis
Divisions: Faculty of Mathematics and Sciences > Department of Mathematics
Depositing User: hairur rahman .
Date Deposited: 23 Nov 2020 13:16


Downloads per month over past year

Origin of downloads

Actions (login required)

View Item View Item